非线性二阶常微分方程组边值问题的正解  被引量:44

Positive Solutions of Boundary Value Problems for Systems of Nonlinear Second Order Ordinary Differential Equations

在线阅读下载全文

作  者:杨志林[1] 孙经先[2] 

机构地区:[1]青岛建筑工程学院数理与信息工程系,青岛266033 [2]徐州师范大学数学系,徐州221116

出  处:《数学学报(中文版)》2004年第1期111-118,共8页Acta Mathematica Sinica:Chinese Series

基  金:国家自然科学基金资助项目(10071042);山东省自然科学基金资助项目(Z2000A02)

摘  要:本文利用拓扑方法研究了下列非线性二阶常微分方程组边值问题在某些条件下,我们证明了上述边值问题正解的存在性和个数.In this paper, we study by using a topological method the boundary value problem for systems of nonlinear second order ordinary differential equations of the form We shall prove the existence and multiplicity of positive solutions of the above problem under some conditions.

关 键 词:常微分方程组 边值问题  

分 类 号:O175.14[理学—数学] O177.91[理学—基础数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象